# SDR AALA202206166436

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A300*
- Aircraft serial: 7756
- Aircraft time: 14,409 hours, 5,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 155846
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF THE CIDS EMERGENCY LIGHTING SYSTEM TEST, FAULT CODE 33-51-38  FOR THE EMERGENCY POWER SUPPLY UNIT 11WL WAS NOTED. IN ADDITION MULTIPLE EMERGENCY LIGHTS IN THE CABIN WERE NOT ILLUMINATING DURING THE FUNCTIONAL TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202206166436)  AND THE EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202206163905) PER AMM 33-51-48. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51-00.
